Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 287, NWS Dodge City, KS

July 2, 2008Comanche County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 2, 2008, 3:43 PM CDT for Comanche County, Kiowa County, Kansas. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2008, 3:43 PM CDT (20:43 UTC)
Expired
Jul 2, 2008, 4:30 PM CDT
In force
47 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Comanche County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 83 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 4:10 PM CDTTSTM WND GST 6511 Ene Coldwater, KSSOME HAIL OCCURRED BUT SIZE IS UNKNOWN.
Jul 2, 4:15 PM CDTHAIL 0.754 N Wilmore, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 618 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
618 J/kg
Mixed-layer CIN
-311 J/kg
Mixed-layer LCL
2047 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 022044
SVRDDC
KSC033-097-022130-
/O.NEW.KDDC.SV.W.0287.080702T2043Z-080702T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
343 PM CDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 430 PM CDT

* AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  SOUTHEAST OF BELVIDERE...ANOTHER STORM WAS SHOWING SIGNS
  OF STRENGTHENING AND MAY BECOME SEVERE SHORTLY ABOUT 15 MILES
  SOUTH SOUTHWEST OF GREENSBURG.  THESE STORMS WERE MOVING SOUTH AT 
  AROUND 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELVIDERE...
  WILMORE...
  RURAL RESIDENCES OF NORTHERN COMANCHE AND SOUTHERN KIOWA COUNTIES.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.

LAT...LON 3718 9901 3716 9954 3752 9953 3748 9901
TIME...MOT...LOC 2043Z 352DEG 8KT 3740 9904

$$

UMSCHEID
2 follow-up statements
000 
WWUS53 KDDC 022104
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
403 PM CDT WED JUL 2 2008

KSC033-097-022130-
/O.CON.KDDC.SV.W.0287.000000T0000Z-080702T2130Z/
KIOWA KS-COMANCHE KS-
403 PM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHERN COMANCHE AND SOUTHERN KIOWA COUNTIES...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WILMORE...MOVING SOUTHWEST AT 9 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BELVIDERE...
  WILMORE...
  COLDWATER...
  RURAL RESIDENCES OF NORTHERN COMANCHE AND SOUTHERN KIOWA COUNTIES.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM. SIGNIFICANT PONDING
OF WATER IS POSSIBLE ON ROADWAYS AND POOR DRAINAGE AREAS WILL FILL
QUICKLY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS
THE ROAD.

LAT...LON 3718 9901 3716 9954 3752 9953 3748 9901
TIME...MOT...LOC 2103Z 031DEG 8KT 3735 9919

$$

UMSCHEID
000 
WWUS53 KDDC 022125
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
424 PM CDT WED JUL 2 2008

KSC033-097-022134-
/O.EXP.KDDC.SV.W.0287.000000T0000Z-080702T2130Z/
KIOWA KS-COMANCHE KS-
424 PM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COMANCHE AND SOUTHERN
KIOWA COUNTIES EXPIRES AT 430 PM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER NORTHERN COMANCHE AND SOUTHERN KIOWA
COUNTIES.

AT 410 PM CDT...THERE WAS A PUBLIC REPORT OF ESTIMATED 65 MPH 
THUNDERSTORM WIND GUST 11 MILES EAST NORTHEAST OF COLDWATER.

AT 415 PM CDT...LAW ENFORCEMENT REPORTED PENNY SIZE HAIL 4 MILES
NORTH OF WILMORE.

LAT...LON 3718 9901 3716 9954 3752 9953 3748 9901
TIME...MOT...LOC 2124Z 021DEG 6KT 3729 9917

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:19 PM CDT, 24 minutes earlier.

Area forecast discussion, Jul 2, 3:19 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
319 PM CDT WED JUL 2 2008

.DISCUSSION...

DAYS 1-2...
THE 12Z UA ANALYSIS SHOWED A FAIRLY STRONG SHORTWAVE TROUGH MOVING
INTO THE NORTHERN PLAINS AND WESTERN GREAT LAKES. ASSOCIATED
SURFACE COLD FRONT WAS OVER NORTHERN NEBRASKA THIS MORNING AND
CONTINUES TO MOVE TOWARD NORTHERN KANSAS THIS AFTERNOON. WEAK SHORTWAVE
RIPPLES WERE ROTATING AROUND THE WESTERN CONUS UPPER RIDGE AND
MOVING OUT ACROSS THE NORTHERN PLAINS. ONE OF THESE RIPPLES
RESULTED IN A CONVECTIVE SYSTEM OVER THE NEB PANHANDLE LAST NIGHT
THAT PUSHED A BOUNDARY SOUTH ACROSS WRN K/ERN CO TODAY. THIS
FEATURE HAD RESULTED IN SOME ELEVATED SHOWERS ACROSS THE EASTERN
SECTION OF THE CWA THIS MORNING WHICH HAVE SINCE BECOME SURFACE
BASED AND SEVERE THIS AFTERNOON OVER PRATT/BARBER COUNTIES. WOULD
EXPECT STORMS ALONG AND SOUTH OF THE SURFACE TROUGH TO CONTINUE
THROUGH THE LATE AFTERNOON HOURS. THE SLOW SOUTHWARD PROGRESSION OF
THE STORMS SHOULD TAKE THEM OUT OF THE AREA BY EARLY EVENING.
LATER TONIGHT FOCUS FOR STORMS WILL SHIFT INTO THE NORTHERN CWA
WHERE THE COLD FRONT WILL MOVE INTO THE AREA. CONVECTION FIRING
ALONG THE EASTERN SLOPES OF THE COLORADO AND WYOMING ROCKIES MAY
GET ORGANIZED THIS EVENING AS ANOTHER WEAK WAVE MOVES OUT OF THE
NORTHERN ROCKIES. THE NAM AND GFS INDICATE AN UPPER LEVEL SPEED
MAX MOVING OUT INTO THE NORTHERN PLAINS TONIGHT INTO THURSDAY
MORNING WHICH SHOULD HELP SUSTAIN A CONVECTIVE SYSTEM AS IT MOVES
EAST ALONG THE MID LEVEL BAROCLINIC ZONE. WILL KEEP THE HIGHEST
POPS IN THE NORTH LATER TONIGHT AND RUN THEM OUT INTO THURSDAY
MORNING BEFORE THE UPPER SUPPORT AND STORMS MOVE OFF TO THE EAST.

THE FRONT SHOULD BE SOUTH OF THE CWA DURING THE DAY THURSDAY. HAVE
KEPT THE MAX TEMPERATURES FROM THE PREVIOUS FORECAST AS THEY LOOK
GOOD. TEMPERATURES MAY BE A LITTLE WARM IN THE NORTH DEPENDING ON
WHETHER THE CLOUDS BREAK UP OR NOT. THE BEST CHANCE FOR
THUNDERSTORMS THURSDAY AFTERNOON AND EVENING WILL BE ALONG THE
SOUTHERN BORDER.

TEMPERATURES SHOULD BE WARMING BACK INTO THE UPPER 80S AND LOW 90S
AS SURFACE HIGH PRESSURE WEAKENS AND LOW LEVEL WINDS TURN MORE
SOUTHERLY.

DAYS 3-7...
THERE WILL LITTLE CHANGE TO THE GOING EXTENDED FORECAST.  HOT WILL
BE THE KEY WORD AS UPPER HIGH PRESSURE SUSTAINS ITSELF TO OUR
WEST-SOUTHWEST.  THIS LEAVES SOUTHWESTERN KANSAS IN A WEST-NORTHWEST
FLOW ALOFT RATHER THAN A TRUE DOWN SLOPING NORTHWEST FLOW.  ON LATE
SUNDAY, THERE APPEARS A WAVE BOTH THE GFS AND ECMWF, BUT ONLY THE
ECMWF CURVES A TROUGH THROUGH THE HIGH PLAINS AND GENERATES SOME
PRECIP DURING THE LATE AFTERNOON AND EARLY NIGHT HOURS OF SUNDAY
NIGHT INTO VERY EARLY TUESDAY IN MY SOUTHEAST.  HAVE REMOVED SLIGHT
CHANCE POPS FROM MY SOUTHEAST ZONES MONDAY, EXPECTING WARM MID LEVEL
TEMPS TO CAP OFF ANY SURFACE INITIATION.  HAVE OPTED TO ALSO RAISE
MAX TS NEAR THE OKLAHOMA BORDER ON BOTH MONDAY AND TUESDAY DUE TO
WARM/HOT SUN THEN.  A FEW 100-105F SEEM LIKELY WITH THE DEPTH OF THE
WARM AIR WHICH WILL BE OVER AND JUST UPSTREAM FROM US.

THE ISC GRIDS LOOK COMPATIBLE AND WITHIN TOLERANCE.  MY NEIGHBORS TO
THE NORTH HAVE HIGHER QPF THAN I DO ON MONDAY NIGHT, BUT THAT HAS
ALSO BEEN THE PATTERN OF LATE.  THE UPPER HIGH PRESSURE SUPPRESSES
ANY TALL CONVECTION UNTIL IT GETS PAST OUR CWA.  THUS IS THE REASON
BEHIND FLOODING TO OUR EAST AND NOT MUCH AT ALL IN OUR CWA THIS
SPRING/SUMMER.

.AVIATION...

SCATTERED MID TO HIGH LEVEL CLOUDS WILL MAINTAIN VFR CONDITIONS
THROUGH THE PERIOD.  THERE IS A SLIGHT CHANCE FOR A STRONG
THUNDERSTORM NEAR HYS AFTER 23Z BUT AMENDMENTS WILL HANDLE ANY
CONVECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  66  83  64  90 /  20  20  30   0
GCK  64  83  63  90 /  30  30  20   0
EHA  64  86  63  92 /  20  20  20   0
LBL  65  86  64  93 /  20  20  30  10
HYS  64  79  62  88 /  50  50  20   0
P28  71  86  66  88 /  20  30  40  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN02/12
Hazardous weather outlook, Jul 2, 5:03 AM CDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
503 AM CDT WED JUL 2 2008

KSZ030-031-043>046-061>066-074>081-084>090-031000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
503 AM CDT WED JUL 2 2008 /211 AM MDT WED JUL 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL MOVE SLOWLY ACROSS SOUTHWEST AND SOUTH CENTRAL
KANSAS FROM THE NORTH FROM LATE THIS AFTERNOON AND INTO THURSDAY
MORNING BRINGING A CHANCE FOR THUNDERSTORMS. SOME THUNDERSTORMS MAY
HAVE SMALL HAIL AND STRONG WIND GUSTS TO 40 OR 50 MPH. WITH WEAK
WINDS ALOFT THE THUNDERSTORMS MAY MOVE SLOWLY AND PRODUCE LOCALIZED
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MORE THUNDERSTORMS ARE FORECAST THURSDAY INTO FRIDAY MORNING AS
GOOD MOISTURE CONTINUES NORTH OF A COLD FRONT. OTHER SCATTERED
THUNDERSTORMS ARE POSSIBLE THIS WEEKEND. IT IS TOO EARLY TO TELL
IF ANY OF THESE WILL BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND INTO
THE EVENING TO WATCH FOR HAIL...STRONG WINDS...AND REPORT ANY
HEAVY RAINFALL.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

In the hours before

Special weather statement, Jul 2, 1:59 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
159 PM CDT WED JUL 2 2008

KSZ079>081-021945-
EDWARDS-KIOWA-PRATT-
159 PM CDT WED JUL 2 2008

...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...KIOWA AND PRATT
COUNTIES...

AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRATT...MOVING EAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN KIOWA...PRATT AND SOUTHERN EDWARDS COUNTIES...INCLUDING
THE CITIES OF PRATT...IUKA AND CAIRO...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3743 9953 3795 9954 3780 9901 3779 9844
      3753 9844 3752 9845
TIME...MOT...LOC 1859Z 270DEG 24KT 3766 9874

BURKE
Local storm report, Jul 2, 2:12 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
212 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     HAIL             4 NW PRATT              37.69N 98.79W
07/02/2008  E0.75 INCH       PRATT              KS   LAW ENFORCEMENT

            50 MPH WINDS WERE ALSO REPORTED.

&&

BURKE
Local storm report, Jul 2, 2:53 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
253 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             NW MEDICINE LODGE       37.29N 98.58W
07/02/2008  E0.75 INCH       BARBER             KS   PUBLIC

&&

BURKE
Local storm report, Jul 2, 2:55 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
255 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             15 NW MEDICINE LODGE    37.44N 98.77W
07/02/2008  E0.75 INCH       BARBER             KS   PUBLIC

&&

BURKE
Local storm report, Jul 2, 3:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
303 PM CDT WED JUL 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     HAIL             15 NW MEDICINE LODGE    37.44N 98.77W
07/02/2008  E1.00 INCH       BARBER             KS   PUBLIC

0257 PM     TSTM WND DMG     15 NW MEDICINE LODGE    37.44N 98.77W
07/02/2008                   BARBER             KS   PUBLIC

            A PIECE OF CORRUGATED TIN WAS BLOWN OFF AN OLD FARM
            BUILDING.

&&

BURKE
Special weather statement, Jul 2, 3:18 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
318 PM CDT WED JUL 2 2008

KSZ080-089-022115-
COMANCHE-KIOWA-
318 PM CDT WED JUL 2 2008

...SIGNIFICANT WEATHER ADVISORY FOR COMANCHE AND KIOWA COUNTIES...

AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BELVIDERE...MOVING SOUTH AT 12 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.  THIS STORM WAS STILL STRENGTHENING AND MAY PRODUCE HAIL
LARGER THAN THE SIZE OF NICKELS AS IT CONTINUES TO STRENGTHEN.

RESIDENTS IN NORTHERN COMANCHE AND SOUTHEASTERN KIOWA COUNTIES...
INCLUDING THE CITY OF BELVIDERE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3717 9901 3725 9950 3755 9921 3750 9901
TIME...MOT...LOC 2018Z 009DEG 10KT 3743 9906

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:19 PM CDTSpecial Weather StatementDDCKearny41 min
Jul 2, 1:59 PM CDTSpecial Weather StatementDDCKiowa, Pratt46 min
Jul 2, 2:38 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt52 min
Jul 2, 3:00 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt45 min
Jul 2, 3:18 PM CDTSpecial Weather StatementDDCComanche57 min
Jul 2, 4:32 PM CDTSpecial Weather StatementDDCComanche43 min
Jul 2, 6:01 PM CDTSevere Thunderstorm WarningDDCMeade21 min
Jul 2, 6:12 PM CDTSpecial Weather StatementDDCSeward48 min
Jul 2, 6:20 PM CDTSpecial Weather StatementDDCClark40 min
Jul 2, 6:31 PM CDTSevere Thunderstorm WarningDDCMeade, Seward23 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.